Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: ?
Life Threatening? No
Write-up: Death; Coma; Circulatory disorder peripheral; Vigilance decreased; This is a spontaneous report received from a contactable physician via the regulatory authority. Regulatory authority report number CH-SM-2021-10507. A 95-year-old female patient received first dose of BNT162B2 (COMIRNATY), intramuscular at arm right on 15Jan2021 (at the age of 95 years) at single dose for COVID-19 immunization. The patient medical history included severe terminal heart failure from an unknown date and unknown if ongoing. The patient''s concomitant medication included citalopram, sacubitril valsartan sodium hydrate (ENTRESTO), prednisolone (SPIRICORT), torasemide, clopidogrel. The patient experienced vigilance decreased on 17Jan2021, coma and circulatory disorder peripheral, both on 21Jan2021. The patient underwent lab tests and procedures which included blood glucose: 22 mmol/l on 17Jan2021. The patient outcome of the events was fatal. The patient died on 22Jan2021. An autopsy was not performed. A causal relationship between COMIRNATY and death, vigilance decreased, coma and circulatory disorder peripheral was assessed as being unlikely. Sender''s comment: elderly patient with terminal cardiac failure, general state of decay since one month (before receiving the vaccine) who died in temporal correlation to the COMIRNATY vaccine (in particular there was a worsening of vigilance and high glycemia (non-diabetic patient) detected two days after vaccination).Unfortunately no other blood samples were taken and there was no sugar value on 21Jan2021, a value that could have confirmed hyperglycemia with possible hyperglycemic coma that could then lead to death. Autoimmune problems related to vaccines are discussed, so in the overall evaluation of this case could be considered also an autoimmune type I diabetes. However, there is no supporting data and so we leave this as a hypothesis/speculation. The lack of perfusion in the arm of the vaccination could be due to a venous thrombosis of the arm favored also by severe cardiac insufficiency (we do not know if there was a prothrombotic state) and unfortunately has not been made any assessment (Duplex, other Imaging) that can confirm this hypothesis. A possible immobilization of the arm due to pain of the vaccine (so indirect cause, not the vaccine itself but the vaccination procedure) could have favored a thrombosis in the arm, but here it is only speculation as the data to confirm have been requested but are not available (because not performed). That said, in the absence of reliable data and given the very advanced age, the severe terminal failure and the general state of decay that began well before the vaccine, we have judged the causal correlation between death and the vaccine as improbable, improbable also the disturbance of circulation in the arm (because in the absence of data for WHO we must go down a step possible-$gunlikely).; Reported Cause(s) of Death: deterioration of the general condition
Copyright © 2021 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166